| Model Number |
FIBERTAK SUTURE ANCHOR |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/19/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-3600 fibertak anchor came out of the hole drilled for its insertion.This was discovered during a procedure with no reported patient harm.The case was completed using a suturetak anchor.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-3600 batch 15061330 with a disassembled fibertak¿.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as misaligned insertion or improper bone preparation.